# SDR 030327

- Difficulty date: March 27, 2003
- Submitted: March 27, 2003
- Operation: General aviation
- Aircraft: N61JA
- Make and model: Helio H-295
- Aircraft serial: 1286
- Engine: Lyc GO480G1D6
- System (JASC): 7414 · Magneto/Distributor
- Part: Points
- Part number: AB357174
- Condition: Loose
- Location: Magneto
- Part time: 232 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAGNETO BREAKER ASSEMBLY HAS LOOSE CAM FOLLOWER.
